# SDR DXTA200500796

- Difficulty date: June 21, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N990QS
- Make and model: Cessna 750
- Aircraft serial: 7500190
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 67940624
- Part serial: 750190
- Condition: Failed
- Location: Mlg
- Part time: 3,296 hours, 1,956 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TO GEAR RETRACTION NORMAL, A FEW MINUTES LATER GEAR MOVEMENT TYPE NOISE HEARD WITH NO LIGHTS OR PARTIAL EXTENSION.  NOISES FOLLOWED A FEW SECONDS LATER  BY RED 'UNLOCK' LIGHT NO EXTENSION AND HYD PRESSURES AND QTY'S NORMAL THROUGHOUT FLIGHT.  GEAR EXTENDED NORMALLY WHEN SELECTED DOWN. REMOVED AND REPLACED UPPER & LOWER BARREL ASSY. ON THE NOSE LANDING GEAR DUE TO INTERNAL FAILURE.  OPS AND LEAK CHECK NORMAL.  WORK IAW CESSNA 750 M/M CHPT 32-20-04.
